# SDR QXEA0003156

- Difficulty date: December 1, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 6,334 hours, 8,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Brush Block
- Part number: 7826895
- Part serial: 950930
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY LIGHTS IN CABIN FLASH ON AND OFF DURING FLIGHT. RIGHT STALL WARNING CAUTION LIGHT ILLUMINATED REPEATEDLY DURING FLIGHT. REMOVED AND REPLACED NR 2 BRUSH BLOCK AND CURRENT LIMITER 2421-F10. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
